# SDR C2XA96IA242

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Profile
- Part number: 12004449001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE T-PROFILE AT FRAME 38 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED T-PROFILE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
